Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 2 > No. 1


Transmuted Log-Logistic Distribution

PP: 11-20
Gokarna R. Aryal,
A generalization of the log-logistic distribution so-called the transmuted log-logistic distribution is proposed and studied. Various structural properties including explicit expressions for the moments, quantiles, mean deviations of the new distribution are derived. The estimation of the model parameters is performed by maximum likelihood method. We hope that the new distribution proposed here will serve as an alternative model to the other models which are available in the literature for modeling positive real data in many areas.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved